# SDR C2XA99CL017

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4399 - CREW REPORTED THAT THE AUTO-FEATHER DISABLED AT 700 FEET WITH ENGINES AT FULL POWER AND IT FAILED TO RE-ARM.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE AUTOFEATHER POWER SWITCHES IAW B1900 MM 61-21-02, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
